# SDR IPXA09M57829

- Difficulty date: October 9, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 68,045 hours, 10,509 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQUENCE NO 287-F1-07, LT FUSELAGE AFT CARGO DOOR JAMB FWD LWR CUTOUT STA 1921-1926, LONGERON 41L AND 45L, REPAIR NOT CORRELATED TO EFN 28720071115 AND SRM 53-00-15 REP 8, FIG 202, HAS NOT ENOUGH ROWS OF FASTENERS.  REMOVED REPAIR, FABRICATED AND INSTALLED REPAIR PARTS IAW SAA EA 011-5330-01-A2069 ISSUE B AND UPS EO MD11-5330-35346-B.
